MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF TL 6-9 MM X 11 MM X 34 MM X 0 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE.

STRYKER SPINE-US ACCULIF TL 6-9 MM X 11 MM X 34 MM X 0 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE.
Catalog Number 305006
Medical Device Problem Codes Mechanical Problem (1384); Migration or Expulsion of Device (1395)
Health Effect - Clinical Codes Failure of Implant (1924); Injury (2348)
Date of Event 11/02/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that atl cage loss height and backed out.
 
Additional Manufacturer Narrative
Method: visual inspection; device history review; complaint history review; risk assessment; results: a manufacturing review of the device was performed and indicated no discrepancies or anomalies.X-rays showing implant's position and expansion height are not available.Conclusion: the root cause could not be determined conclusively.
 
Event or Problem Description
It was reported that atl cage loss height and backed out.

Brand Name
ACCULIF TL 6-9 MM X 11 MM X 34 MM X 0 DEG CAGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE.
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key6267856
Report Number3004024955-2017-00007
Device Sequence Number921747
Product Code MAX
UDI-Device Identifier07613327068030
UDI-Public(01)07613327068030
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K143616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number305006
Device Lot Number12151513
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/27/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/20/2017
Supplement Report FDA Received Date03/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient Weight136